# SDR CA150112003

- Difficulty date: January 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 40,356 hours
- Engine: Cfmint CFM565B4
- System (JASC): 3251 · Steering Unit
- Part: Control Valve
- Part number: C247360012
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH , THE FLIGHT EXPERIENCED A NOSE GEAR STEERING FAILURE. THE FLIGHT LANDED AND WAS ABLE TO USE BRAKING TO EXIT OFF THE RUNWAY. STEERING SERVO CONTROL REPLACED IAW AMM 32-51-51-401.
